# SDR USAA2014102000020

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 42,159 hours, 24,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BETWEEN FRAME 67 TO 69 Z-500 -Y1162.5.  REPLACED FLOORBEAM BETWEEN FRAME 67 TO 69 Z-500 -Y1162.5 IAW SRM 51-42-11 & 51-72-11.
